# SDR SWAA2020050474238

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERG SLIDE ZEE FOLD NEED ADJUSTED. / ADJUSTED ZEE FOLD; EMERGENCY SLIDE; AFT ENTRY DOOR PER MT CARD # 725-61-06 EA
